# SDR HALA0600519

- Difficulty date: July 23, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 14,004 hours, 2,707 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BA0601
- Part serial: 101866
- Condition: Malfunctioned
- Location: Master
- Part time: 754 hours, 143 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STATUS ILLUMINATED ON LOWER SCREEN.  CHECKED STATUS PAGE SHOWED "MAIN BAT CHGR".  REPLACE MAIN BATTERY PER AMM 24-31-01 OPS CK OK.
